# SDR REXA2022041200282

- Difficulty date: March 19, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 33,027 hours, 22,840 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186004
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB R/H DRAG ANGLE IS CRACKED.  LOCATED DRILLED AND INSTALLED NEW SERVICEABLE VERTICAL STAB R/H AFT DRAG ANGLE IAW CRJ 900 SRM 51-42-13-21-22-001-001-A01, 51-40-11-001-001-A01, AND 51-42-13-21-22-001-001-A01.
